Tuned In

CBS Midseason: O Canada! O Ashton! OMG IT'S A SERIAL KILLER!

  • Share
  • Read Later

I had promised to post CBS’s midseason announcement earlier. I was delayed, however, by having spent Two. Damn. Hours. on the phone / on hold with TiVo and Time Warner Cable regarding my still-not-functioning TiVo and HD-cable box. (I know you don’t want to know any more about my TiVo troubles. I know it’s boring. But not half as boring as Two. Damn. Hours. on a tech-support call, so there. I am a bitter, bitter man.)

So, the CBS schedule. CBS’s fall has been more not-so-much-a-miserable-failure than the other broadcast networks’, so there are fewer changes, chief among them the return of made-in-Canada cop show Flashpoint and the debuts of Game Show in My Head (a hidden-camera game show from Ashton Kutcher) and Harper’s Island, a slasher mystery in which a different character dies every week. Now if only we could introduce that twist to Knight Rider! The schedule after the jump: 

Saturday, Effective Jan. 3

8:00-8:30 PM              GAME SHOW IN MY HEAD (Premiere)

8:30-9:00 PM              GAME SHOW IN MY HEAD (Premiere)

9:00-10:00 PM            CRIMETIME SATURDAY

10:00-11:00 PM          48 HOURS MYSTERY

 

Friday, Effective Jan. 9

8:00-9:00 PM              GHOST WHISPERER

9:00-10:00 PM            FLASHPOINT (Premiere)

10:00-11:00 PM          NUMB3RS

 

Thursday, Effective Feb. 12

8:00-9:00 PM              SURVIVOR 18 (Premiere)

9:00-10:00 PM            CSI

10:00-11:00 PM          ELEVENTH HOUR

 

Sunday, Effective Feb. 15

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              THE AMAZING RACE 14 (Premiere)

9:00-10:00 PM            COLD CASE

10:00-11:00 PM          THE UNIT

 

Thursday, Effective April 9

8:00-9:00 PM              SURVIVOR

9:00-10:00 PM            CSI

10:00-11:00 PM          HARPER’S ISLAND (Series Debut)

Questions? I’ll be over here, on hold.

0 comments